MAUDE Adverse Event Report: CORDIS US. CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534621T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, during external shaping of a 6f 100cm judkins right (jr) 4 infiniti diagnostic catheter, the distal tip broke off.Six catheters were used but all broke at the distal tip in the same manner.It was previously stated that the catheter was integrally molded, but it was later found that there is a joint at the distal tip.The user switched to a non-cordis diagnostic catheter, completed shaping, and successfully completed the procedure.There were no reported injuries to the patient.The devices were stored and prepared according to the instructions for use (ifu).There was no damage to the packaging or the devices prior to attempted shaping of the distal tips.The intended procedure was an angiography, and the target vessel was the right coronary artery.The access site vessels were neither calcified nor tortuous, had no acute angles, and were not bifurcating.The distal tips of the catheters were shaped by hand.None of the infiniti catheters were inserted into the patient.The devices will be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, d9, g3, g6, h1, h2, h3, h6, h10, and h11.This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, g3, g6, h1, h2, h3, h6, h10, and h11 complaint conclusion: as reported, during external shaping of a 6f 100cm judkins right (jr) 4 infiniti diagnostic catheter, the distal tip broke off.Six catheters were used but all broke at the distal tip in the same manner.It was previously stated that the catheter was integrally molded, but it was later found that there is a joint at the distal tip.The user switched to a non-cordis diagnostic catheter, completed shaping, and successfully completed the procedure.There were no reported injuries to the patient.The devices were stored and prepared according to the instructions for use (ifu).There was no damage to the packaging or the devices prior to attempted shaping of the distal tips.The intended procedure was an angiography, and the target vessel was the right coronary artery.The access site vessels were neither calcified nor tortuous, had no acute angles, and were not bifurcating.The distal tips of the catheters were shaped by hand.None of the infiniti catheters were inserted into the patient.All six devices were returned for analysis.The product evaluation for the cath (b)(6) 100cm catheter indicates that a non-sterile unit was received coiled inside a clear plastic bag and unpacked for assessment.Visual inspection identified a separation at the distal tip, with the separated portion not returned for evaluation, along with multiple kinked and bent areas along the catheter body at approximately 17.4, 51.2, and 74.2 cm from the distal end, with no other visible damage or anomalies observed.Amplified imaging of the separated region demonstrated elongation and plastic deformation, findings consistent with tensile overload, suggesting the material was subjected to forces exceeding its yield strength prior to the observed damage, while the fusion between components was intact with no anomalies.Dimensional analysis of the inner and outer diameters, including measurements near the damaged regions, confirmed that all values were within specification for this device.The reported ¿brite tip/distal tip ¿ separated¿ was seen on five of the returned devices.The malfunction ¿brite tip/distal tip ¿ cracked¿ was observed on the device associated with complaint (b)(4).The reported event occurred during pre-procedural handling involving manual shaping of the cath f6inf tl jr 4 100cm catheter.The instructions for use do not provide specific guidance regarding manual shaping or deformation of the catheter prior to insertion.The device is intended for use by trained healthcare professionals experienced in catheterization procedures, who are responsible for device handling and technique selection based on clinical judgment.Manual shaping is not defined as a device-specific instruction, requirement, or limitation within the ifu and is therefore considered an operator-dependent technique rather than a manufacturer-directed use condition.Based on the available information, there is no indication that this specific event is related to device design or the manufacturing process.No device-specific labeling deficiency has been identified for this complaint.This event will be included in the established complaint trending process, where events are periodically reviewed and assessed against predefined criteria to determine whether further investigation or action is warranted.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24223976
Report Number9616099-2026-00170
Device Sequence Number20882277
Product Code DQO
UDI-Device Identifier10705032014199
UDI-Public(01)10705032014199(17)280731(10)18485946
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number534621T
Device Lot Number18485946
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer02/02/2026
03/24/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date02/27/2026
03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON-CORDIS DIAGNOSTIC CATHETER.
Patient SexUnknown